• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 8 публикаций
Сортировка:
по названию
по году
Статья
Bressaud X., Bufetov A.I., Hubert P. Proceedings of the London Mathematical Society. 2014. Vol. 109. No. 2. P. 483-522.
Добавлено: 23 октября 2014
Статья
Sergeev A., Veselov A. P. Proceedings of the London Mathematical Society. 2015. Vol. 111.

We develop the general theory of Jack-Laurent symmetric functions, which are certain generalizations of the Jack symmetric functions, depending on an additional parameter p(0).

Добавлено: 9 октября 2015
Статья
Gritsenko V., Nikulin V. V. Proceedings of the London Mathematical Society. 2018. Vol. 116. No. 3. P. 485-533.
Добавлено: 23 октября 2017
Статья
Balkanova O., Bhowmik G., Frolenkov D. et al. Proceedings of the London Mathematical Society. 2020. Vol. 121. No. 2. P. 177-219.
Добавлено: 25 сентября 2020
Статья
Kuznetsov A. G., Smirnov M. Proceedings of the London Mathematical Society. 2020. Vol. 120. No. 5. P. 617-641.
Добавлено: 12 августа 2020
Статья
Kondo S., Yasuda S. Proceedings of the London Mathematical Society. 2011. Vol. 102. No. 6. P. 1053-1098.

Let E be an elliptic curve over a global field of positive characteristic. Let r be the order of zero at s=0 of the Hasse–Weil L-function with bad factors removed. The Parshin conjecture on the vanishing of higher rational K-theory of projective smooth schemes over finite fields implies dim_ℚ K_2(E)⊗ℤ ℚ=r. It is shown that dim_ℚ K_2(E)⊗_ℤ ℚ≥r.

Добавлено: 22 сентября 2014
Статья
Gritsenko V., Cléry F. Proceedings of the London Mathematical Society. 2011. Vol. 102. No. 6. P. 1024-1052.
Добавлено: 3 марта 2015
Статья
Nikolay Shirokov, Rozenblum G. Proceedings of the London Mathematical Society. 2014. Vol. 109. No. 5. P. 1281-1303.

We consider the ¯-equation in C1 in classes of functions with Gaussian decay at infinity. We prove that if the right-hand side of the equation is majorated by exp(−q|z|2), with some positive q, together with derivatives up to some order, and is orthogonal, as a distribution, to all analytical polynomials, then there exists a solution with decays, together with derivatives, as exp(−q_|z|2), for any q_< q/e. This result carries over to the ¯-equation in classes of distributions, again, with Gaussian decay at infinity, in some precisely defined sense. The properties of the solution are used further on to prove the finite rank theorem for Toeplitz operators with distributional symbols in the Fock space: the symbol of such operator must be a combination of finitely many δ-distributions and their derivatives. The latter result generalizes the recent theorem on finite rank Toeplitz operators with symbols–functions.

Добавлено: 1 марта 2015